# SDR NACA2021081600001

- Difficulty date: August 16, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,288 hours, 18,332 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Faulted
- Location: Ground Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RH PRSOV GROUND TEST SWITCH IS NOT RETURNING TO THE OPEN POSITION.    DEFERRED PER DMI 36-11-@2130 08-18-21
